Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 342, NWS Jackson, MS

July 2, 2020Humphreys County, Sunflower County, Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2020, 3:42 PM CDT for Humphreys County, Sunflower County, Washington County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2020, 3:42 PM CDT (20:42 UTC)
Expired
Jul 2, 2020, 4:30 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Humphreys County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS54 KJAN 022042
SVRJAN
MSC053-133-151-022130-
/O.NEW.KJAN.SV.W.0342.200702T2042Z-200702T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
342 PM CDT Thu Jul 2 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sunflower County in northwestern Mississippi...
  Eastern Washington County in northwestern Mississippi...
  Northwestern Humphreys County in central Mississippi...

* Until 430 PM CDT.

* At 342 PM CDT, a severe thunderstorm was located near Tribbett, or
  near Indianola, moving south at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Tribbett around 350 PM CDT.
  Darlove around 410 PM CDT.
  Estill around 420 PM CDT.
  Hollandale around 425 PM CDT.
  Murphy around 430 PM CDT.

Other locations impacted by this severe thunderstorm include Arcola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3341 9059 3309 9058 3309 9066 3310 9066
      3310 9091 3311 9103 3344 9081
TIME...MOT...LOC 2042Z 018DEG 19KT 3338 9072 

HAIL...0.88IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:17 PM CDT, 25 minutes earlier.

Area forecast discussion, Jul 2, 3:17 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
317 PM CDT Thu Jul 2 2020

.DISCUSSION...

Through tomorrow...

Another busy day of convection. Activity began early this morning in
the east and pushed south. As this diminished, an outflow boundary
moved west and kicked off additional showers and storms across
portions of the western part of the forecast area. A moist and
unstable airmass is in place, which has led to some storms becoming
strong to severe as well as efficient rainfall in some locations.
With PW values around 1.87 inches in place per the 12Z KJAN
sounding, this has brought locally heavy rainfall and some localized
flash flooding to central Mississippi. This activity will continue
to push west through the afternoon and evening. A marginal risk
remains in place and should continue through the afternoon and
evening. Hi-res guidance hints at a decaying MCS once again this
evening potentially hitting the western part of the forecast area.
However, confidence is not high and this is especially the case
given how much could recover from this afternoon's convection.

More convection will occur tomorrow but guidance is not consistent
about where and how much coverage. Outside of storms, highs will
reach into the lower 90s again. This, combined with ample moisture,
will bring potential for heat indices to reach near 105 degrees. A
limited risk will be issued for the entire forecast area to cover
this. /28/

Tomorrow night through Thursday...

Guidance continues to paint an active summer pattern across the
region through the forecast period with warm and humid conditions.
The synoptic pattern will be characterized by stout ridging across
the Central and Southern Plains with a mean longwave trough across
the Pacific Northwest. Several shortwave perturbations will rotate
through the base of the trough, but will lift north around the ridge
through the Inter-Mountain West and into the Canadian Prairies well
to our north. Meanwhile, across the southeast states, weak troughing
will persist both aloft and at the surface. This will promote an
active stretch of convection with scattered to numerous diurnally
driven thunderstorms each day. Strong to severe storms cannot be
ruled out any given day, but will be governed by previous day's
convective activity and any residual outflow boundaries/MCVs. As
such, microburst potential will have to be assessed on a day-to-day
basis so will keep the HWO/graphics clear for now. Cloud cover and
thunderstorm coverage will help keep temperatures down, but highs in
the upper 80s to low 90s with mid to upper 70s dewpoints will
continue to foster hot and humid conditions. Will keep the
HWO/graphics clear of heat stress for now as forecast heat index
values are expected to generally remain in the upper 90s to low
100s. By the middle of next work week, global guidance is in
generally good agreement that the Four Corners ridge will flatten
with northern stream shortwave troughs making further south
progression into the Central Plains. This synoptic pattern could
yield northwest flow "ring of fire" MCS activity across portions of
the Lower Mississippi River Valley and will be worth keeping an eye
on. /TW/

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are occurring outside of thunderstorms. Where
storms are occurring, especially I-55 and east, there are lowered
ceiling and vis restrictions to MVFR or potentially lower. These
will continue through the evening hours before diminishing. Gusty
winds will accompany storms but winds will be generally light
outside of storms. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  92  75  90 /  58  65  28  72
Meridian      72  92  74  90 /  46  60  26  64
Vicksburg     76  91  76  90 /  56  66  29  72
Hattiesburg   73  92  74  90 /  62  75  35  74
Natchez       75  92  74  90 /  36  74  34  74
Greenville    75  92  76  89 /  49  67  28  59
Greenwood     73  92  75  91 /  43  53  18  53

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/28
Hazardous weather outlook, Jul 2, 3:23 PM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
323 PM CDT Thu Jul 2 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040-041-
047-048-053-054-059>062-072-032030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Humphreys-Issaquena-Sharkey-Warren-Hinds-
Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln-Marion-
323 PM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, south central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Friday

There is a marginal risk today for isolated severe storms
containing damaging wind gusts and hail, through early evening.
In addition, heat stress may be a concern with heat indices
approaching 105 on Friday.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ025>033-036>039-042>046-049>052-055>058-063>066-073-074-032030-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-
Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Lamar-
Forrest-
323 PM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Friday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Friday

Heat stress may be a concern with heat indices approaching 105 on
Friday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 2, 12:34 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
1234 PM CDT Thu Jul 2 2020

MSZ042-043-021800-
Yazoo MS-Madison MS-
1234 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES UNTIL 100 PM CDT...

At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at
10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Flora around 100 PM CDT.

Other locations impacted by this storm include Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3266 9057 3275 9032 3255 9022 3249 9045
      3256 9046 3254 9047 3254 9048 3252 9050
      3252 9052 3250 9052 3251 9053
TIME...MOT...LOC 1734Z 343DEG 8KT 3262 9042

TW
Special weather statement, Jul 2, 12:39 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
1239 PM CDT Thu Jul 2 2020

MSZ043-049-021815-
Rankin MS-Madison MS-
1239 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES UNTIL 115 PM CDT...

At 1239 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gluckstadt, or near Canton, moving southeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goshen Springs around 105 PM CDT.
  Fannin and Pisgah around 110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3226 9012 3234 9012 3234 9011 3236 9011
      3236 9010 3238 9010 3239 9008 3240 9007
      3240 9013 3260 9014 3266 9001 3238 8979
TIME...MOT...LOC 1739Z 329DEG 15KT 3253 9002

TW
Special weather statement, Jul 2, 1:05 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
105 PM CDT Thu Jul 2 2020

MSZ043-048-049-021830-
Hinds MS-Rankin MS-Madison MS-
105 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN...
NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 130 PM
CDT...

At 105 PM CDT, Meteorologists were tracking a strong thunderstorm
over Flowood, moving southeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pearl, Brandon and Richland around 115 PM CDT.
  Florence and Monterey around 125 PM CDT.
  Star and Piney Woods around 130 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3249 9031 3258 9016 3205 8984 3205 9019
TIME...MOT...LOC 1805Z 333DEG 30KT 3234 9013

TW
Special weather statement, Jul 2, 1:28 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Thu Jul 2 2020

MSZ042-043-048-021900-
Hinds MS-Yazoo MS-Madison MS-
128 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO...NORTH
CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM CDT...

At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at 5
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Flora, Pocahontas, Phoenix, Tinsley, Little Yazoo, Bentonia and
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3250 9057 3251 9055 3253 9055 3253 9058
      3276 9057 3275 9029 3245 9026 3245 9058
      3250 9058
TIME...MOT...LOC 1828Z 355DEG 6KT 3262 9040

NF
Special weather statement, Jul 2, 2:09 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
209 PM CDT Thu Jul 2 2020

MSZ047-048-054-022000-
Copiah MS-Warren MS-Hinds MS-
209 PM CDT Thu Jul 2 2020

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...HINDS AND
COPIAH COUNTIES UNTIL 300 PM CDT...

At 209 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Phoenix to near Raymond to near
Crystal Springs. Movement was southwest at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jackson, Clinton, Vicksburg, Crystal Springs, Hazlehurst, Redwood,
Raymond, Wesson, Terry, Edwards, Utica, Bolton, Brownsville, Flowers,
Martinsville, Youngton, Oak Ridge, Dentville, Dry Grove and Bovina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3170 9062 3211 9072 3222 9073 3221 9074
      3257 9085 3257 9073 3262 9072 3262 9069
      3259 9069 3259 9066 3255 9065 3253 9056
      3251 9055 3250 9052 3257 9045 3249 9045
      3249 9033 3173 9018 3170 9028
TIME...MOT...LOC 1909Z 057DEG 16KT 3259 9047 3227 9038 3196 9031

NF
Special weather statement, Jul 2, 3:23 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
323 PM CDT Thu Jul 2 2020

MSZ035-041-022045-
Sharkey MS-Humphreys MS-
323 PM CDT Thu Jul 2 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HUMPHREYS AND
NORTHEASTERN SHARKEY COUNTIES UNTIL 345 PM CDT...

At 322 PM CDT, Meteorologists were tracking strong thunderstorms
near Midnight, or 7 miles southwest of Belzoni, moving south at 20
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

These strong thunderstorm will be near...
    Midnight around 335 PM CDT.

Other locations impacted by this storm include Silver City and
Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3315 9041 3310 9040 3310 9042 3312 9042
      3310 9043 3306 9043 3305 9040 3301 9039
      3301 9045 3293 9045 3292 9066 3291 9076
      3310 9069 3310 9068 3317 9066
TIME...MOT...LOC 2022Z 004DEG 16KT 3310 9056

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:05 PM CDTSpecial Weather StatementJANLowndes, Noxubee, Oktibbeha40 min
Jul 1, 7:31 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo44 min
Jul 1, 7:33 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston42 min
Jul 1, 8:11 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott49 min
Jul 1, 8:17 PM CDTFlash Flood WarningJANWinston118 min
Jul 1, 8:39 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Simpson, Smith39 min
Jul 1, 8:42 PM CDTFlash Flood WarningJANMadison, Rankin2 hr
Jul 2, 8:33 AM CDTSpecial Weather StatementJANNeshoba27 min
Jul 2, 9:03 AM CDTSpecial Weather StatementJANNeshoba42 min
Jul 2, 9:06 AM CDTSpecial Weather StatementJANOktibbeha39 min
Jul 2, 9:08 AM CDTSpecial Weather StatementJANOktibbeha52 min
Jul 2, 9:20 AM CDTSpecial Weather StatementJANNewton40 min
Jul 2, 9:32 AM CDTSpecial Weather StatementJANWinston28 min
Jul 2, 9:57 AM CDTSpecial Weather StatementJANJasper48 min
Jul 2, 10:00 AM CDTSpecial Weather StatementJANNeshoba, Winston45 min
Jul 2, 10:17 AM CDTFlash Flood WarningJANNeshoba, Newton, Winston118 min
Jul 2, 10:28 AM CDTSpecial Weather StatementJANJasper47 min
Jul 2, 10:38 AM CDTSpecial Weather StatementJANNeshoba52 min
Jul 2, 11:25 AM CDTSpecial Weather StatementJANJones50 min
Jul 2, 12:34 PM CDTSpecial Weather StatementJANYazoo26 min
Jul 2, 12:39 PM CDTSpecial Weather StatementJANMadison36 min
Jul 2, 1:05 PM CDTSpecial Weather StatementJANRankin25 min
Jul 2, 1:28 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 2, 2:00 PM CDTFlash Flood WarningJANHinds, Madison3 hr
Jul 2, 2:09 PM CDTSpecial Weather StatementJANCopiah, Hinds51 min
Jul 2, 2:19 PM CDTSevere Thunderstorm WarningJANHolmes41 min
Jul 2, 2:30 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo45 min
Jul 2, 3:08 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Jul 2, 3:23 PM CDTSpecial Weather StatementJANHumphreys22 min
Jul 2, 4:11 PM CDTSpecial Weather StatementJANIssaquena34 min
Jul 2, 4:19 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington41 min
Jul 2, 5:09 PM CDTSevere Thunderstorm WarningJANWashington51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.